Will they put you on supplements? Low potassium can cause all kinds of other problems (magnesium probably can, too, but potassium is the only one I've ever had to research).MackerelCat wrote: ↑Sat Apr 21, 2018 7:58 pmThe med has some wacky side effects that are hard to get used to. It lowers magnesium and potassium in the body and leaves me feeling weak and tired. I get out of breath walking up one flight of stairs, and I have to go up and down all day at work! Since the alternative is going blind, I just suck it up and deal.
This is the front porch of our forum. Pull up a chair, and talk about whatever's on your mind.
Oh, Mackie, ((((hugs)))), so glad you do finally have a diagnosis but a very harsh one. Hopefully you have been given the best treatment they can offer. It must have been exhausting waiting this long. You need to rest to get your head round this, never mind how the meds are effecting you. (((hugs))) again, all the best x
Mackie Glad you finally have a diagnosis and a treatment. My Dr had me eat a large banana every day for low potassium problems due to medication. Not sure if that will help you? I do wish you the very best in getting better and staying at the same level with your eye site. Hopefully you will feel less tired as your body acclimates to the medicine. So glad that you are finally getting relief from your headaches. (( hugs)). Janet AlliesmamaMackerelCat wrote: ↑Sat Apr 21, 2018 7:58 pmHi, frugal ones. Sorry for not checking in lately. Work has been crazy.
However, on Monday I finally got a diagnosis of idiopathic intercranial hypertension from the neuro-opthalmologist, who did the most in-depth eye exam ever. Only about 1 in 100,000 people have it. The doc thinks my case may be intermittent since I sometimes had days without a severe headache.
It is being treated with a medication that acts on the enzyme the controls cerebral spinal fluid production. The med has some wacky side effects that are hard to get used to. It lowers magnesium and potassium in the body and leaves me feeling weak and tired. I get out of breath walking up one flight of stairs, and I have to go up and down all day at work! Since the alternative is going blind, I just suck it up and deal.
I have lost a little vision, including some color vision in my right eye, but will be okay if things do not progress. The med began working right away, as the severe headache and vision disturbances that started in February began abating by Wednesday.